# SDR FDEA202011252973

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 65,361 hours, 16,596 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, SMELT BAD ODOR IN COCKPIT WHEN USING APU BLEED AIR.  R & R ALL 3 PACK WATER SEPARATOR COALESCERS, RAN NR 1 & NR 2 ENGINE.  PERFORMED ALL 3 PACK TEST, ALL TEST PASSED.  NO MORE ODOR IN COCKPIT.  A/C OK FOR SERVICE.
